# SDR ASAA2017111622892

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,336 hours, 11,636 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STABILIZER LOWER SKIN CRACKED I/B OF RIB AT STAB STATION 147.90 MARKED WITH RED GREASE PENCIL. GROUNDED - YES. REPAIRED SKIN IAW B737 800 SRM 55-10-01-2R-11, THIS IS A CATEGORY B REPAIR ENTRY MADE IN FILEMAKER PRO FOR CAT B REQUIREMENTS 74711 RTOWELL.
